UNIGE document Scientific Article
previous document  unige:84849  next document
add to browser collection
Title

Statistical Mechanics of Equilibrium and Nonequilibrium Phase Transitions: The Yang-Lee Formalism

Authors
Lipowski, Adam
Published in International Journal of Modern Physics. B. 2005, vol. 19, no. 29, p. 4269-4329
Abstract Showing that the location of the zeros of the partition function can be used to study phase transitions, Yang and Lee initiated an ambitious and very fruitful approach. We give an overview of the results obtained using this approach. After an elementary introduction to the Yang-Lee formalism, we summarize results concerning equilibrium phase transitions. We also describe recent attempts and breakthroughs in extending this theory to nonequilibrium phase transitions.
Keywords Phase transitionsCritical phenomenaYang-Lee formalismEquilibrium phase transitionsNonequilibrium phase transitions
Identifiers
Full text
Structures
Citation
(ISO format)
BENA COPPEX, Ioana Carla, DROZ, Michel, LIPOWSKI, Adam. Statistical Mechanics of Equilibrium and Nonequilibrium Phase Transitions: The Yang-Lee Formalism. In: International Journal of Modern Physics. B, 2005, vol. 19, n° 29, p. 4269-4329. https://archive-ouverte.unige.ch/unige:84849

115 hits

0 download

Update

Deposited on : 2016-06-30

Export document
Format :
Citation style :